# SDR 98ZZZX3113

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53LH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5093
- System (JASC): 7400 · Ignition System
- Part: Relight Unit
- Part number: 50181100010
- Condition: Failed
- Location: Engine
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RE-LIGHT SYSTEM ACTUATES INTERMITTENTLY DURING FLIGHT.  ALSO, WILL ACTUATE ON GROUND WHILE ENGINE IS NOT RUNNING.  REPLACED WITH NEW UNIT, CORRECTED UNIT.
